# SDR SWAA2013022012905

- Difficulty date: February 19, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 36,016 hours, 20,906 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD SERVICE DOOR SLIDE FELL OUT OF CASE.  INSTALLED/REPOSITIONED SLIDE BACK INTO CASE IAW AMM.
